# SDR YENA2021120100826

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 68,569 hours, 24,484 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Part number: 341E030000
- Part serial: 08167
- Condition: Leaking
- Location: 10ha2
- Part time: 3,156 hours, 1,128 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1557, FLL-BOG (AIRTURN BACK TO FLL). AIR ENG 2 BLEED ABNORMAL PR INTERMITTENT; FOUND SENSE LINE TO PRV LEAKING REPLACED LINE PER AMM 36-11-52. ALSO REMOVED AND REPLACED PRV SELENOID PER AMM 36-11-55. ACCOMP ENG RUN AND NO FURTHER ABNORMAL PRESSURE NOTED
